# SDR USAABA03022

- Difficulty date: July 2, 2003
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Apu Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LGW - FLT 99 EN ROUTE LGW-PHL, THE LEFT GENERATOR WENT INOPERATIVE AND COULD NOT BE RESET.  THE APU WAS STARTED, BUT PERFORMED AND AUTO SHUTDOWN AFTER FIVE MINUTES OF OPERATION.  FLIGHT RETURNED TO LGW.  EN ROUTE BACK TO LGW, THE APU WAS RESTARTED, BUT SHUTDOWN AGAIN.  MAINTENANCE REPLACED THE IDG WIRING HARNESS.  THE FUEL FLOW DIVIDER, FUEL CONTROL UNIT AND ELECTRONIC CONTROL BOX WERE REPLACED.  IT IS NOT KNOW WHICH COMPONENT FIXED THE PROBLEM.  (M)
